# SDR ASAA0945002

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Part number: 65C25746141A
- Part serial: 391993X
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CRACKED UNDER PANEL 9142 ON I/B LEADING EDGE.  REMOVED AND INSTALLED ROBBED ELEVATOR PER 27 31 11 404 025.
